# SDR IXXA0500035S

- Difficulty date: September 22, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Rt Wing
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT STUB WING NR 4 STRUCTURE RIB WEAR DAMAGE AT STA XS 520.000.  REPAIR ACCOMPLISHED, REMOVED WORN RIB.  FABRICATED RIB AND PERFORMED HEAT TREATMENT.  PERFORMED NDT INSPECTION.  CLEANED, TREATED AND PRIMED.  INSTALLED NEW RIB ON RT WING NR 4 STUB WING PER DOUGLAS STRUCTURAL REPAIR MANUAL, REPAIR SPECIFICTION NR 2003-05, AND DRAWING NR 9753797.
